But it has always disturbing my sexual life with my wife so my Psychiatrist prescribed me Wellbutrin and later he will take the Cymbalta off gradually as he said Cymbalta is too strong on sexual negative effects. Should I ask him to keep just Wellbutrin or do I have to keep taking both?
aloisio; I would wait and see how you feel as the doctor decreases the Cymbalta as the Wellbutrin starts to kick in you just might be able to get by just with the Wellbutrin but you're going to have to wait for a while to see how you react to just the Wellbutrin works for you. And if the Wellbutrin takes care of you there would be no reason to have to take the Cymbalta but if you need a lower dose of the Cymbalta it's okay to take the Wellbutrin and it together too. But it is going to take a while to get down off the Cymbalta without having withdrawals after taking it for 10 years the doctor well be tapering you down slowly. Best of luck my friend. post anytime Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2010 • 1 answer
Good afternoon, I was put on 30 mg. Cymbalta and then increased to 60 mg.but the sexual side effects
Posted 17 Feb 2014 • 2 answers
Posted 17 Jun 2014 • 23 answers
Posted 19 Sep 2014 • 2 answers
Posted 1 day 18 hours ago • 0 answers